Forma, Vol. 21 (No. 1), pp. 29-35, 2006
Original Paper

Perfect Polyhedral Kaleidoscopes

Caspar Schwabe

Kurashiki University of Science and the Arts, 2640 Nishinoura, Tsurajima-cho, Kurashiki, Okayama 712-8505, Japan
E-mail address:

(Received May 2, 2005; Accepted April 25, 2006)

Keywords: Symmetry, Geodesics, Space Packing Systems, Periodic Table of Kaleidoscopes

Abstract. There are a lot of confusions in the geometric literature in the use of the terminology about polyhedral kaleidoscopes. This work tries to clarify this situation by presenting two new charts with an exact list of all the perfect polyhedral kaleidoscopes in three-dimensional space.

[Full text] (PDF 652 KB)